OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) s. >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4628

Title: Gaussian measures; A brief survey
Authors: Sudakov, Vladimir
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Vladimir Sudakov, "Gaussian measures; A brief survey", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994) suppl., pp. 289-326.26
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994) suppl.
URI: http://hdl.handle.net/10077/4628
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) s.

Files in This Item:

File Description SizeFormat
SudakovRendMat26s.pdf307.32 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.